# SDR 06FDEA0633

- Difficulty date: February 9, 2006
- Submitted: February 10, 2006
- Operation: Air carrier
- Aircraft: N729FD
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 657
- Aircraft time: 23,791 hours, 13,091 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Slat System
- Condition: Malfunctioned
- Location: Nr2
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DEPARTING MEM, GOT A SLAT NR 2 FAULT LIGHT, GOING FROM SLATS/FLAPS 15/0 TO 0/0, NO INDICATION ON SPFI.  FAULT LIGHT SYSTEM 2 ON OVERHEAD PANEL, EXECUTED QRH FOR SLAT/FLAP LESS 15 AND OVERWEIGHT LANDING.  A/C ARRIVED MEM WITH SLATS/FLAPS DOWN, NO FAULTS FOUND, SFCC NR 1, AND EFCU NR 2, SFCC NR 2 FAULTS HI SPEED V, EFCU NR 1 FAULTS ON COLUMN  M1 NR 3, 6, 7, 8.
